# SDR FDEA201008103007

- Difficulty date: August 10, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 59,499 hours, 19,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT WILL NOT ILLUMINATE WHEN DOOR IS  ARMED.  RELAMPED SLIDE LIGHT IAW SMP OPS CHECKS NORMAL.  RELAMPED SLIDE LIGHT IAW SMP OPS CHECKS NORMAL. FINAL CLOSED
